Please use this identifier to cite or link to this item:
|Title:||A Generalization of the Convex Kakeya Problem|
|Citation:||A Generalization of the Convex Kakeya Problem, Proceedings of the 10th Latin American Symposium on Theoretical Informatics (LATIN 2012), vol.7256, 2012, pp. 1-12|
|Disclaimer:||This work has been made available to the staff and students of the University of Sydney for the purposes of research and study only. It constitutes material that is held by the University for the purposes of reporting for HERDC and the ERA. This work may not be downloaded, copied and distributed to any third party .|
|Type:||E1 - Conference proceeding|
|Appears in Collections:||University of Sydney Research Outputs|
Items in Sydney Research Online are protected by copyright, with all rights reserved, unless otherwise indicated.